# SDR NWAA09923101

- Difficulty date: March 24, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, GREEN HYD RSVR LO LVL INDICATED ON ECAM, PERFORMED COM.  ACFT LANDED UNEVENTFULLY, AND WAS TOWED TO GATE.  REPLACED HYD LINE FOR RT MLG DOOR BYPASS VALVE (D3237005104000). LANDING GEAR DOORS TEST AND LEAK TEST OK.  (K)
